# SDR FDEA201203080828

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828820300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR 60 BETWEEN SEAT TRACK 2R AND 3R HAS 1 IN AREA OF BROKEN   SCALLOPS.  R & R CLEVIS ADAPTER AT FR 60 BETWEEN SEAT TRACK 2R AND 3R IAW FSRM 51-72-10, PG 1 & 2.
